Vaginal Atrophy
avatar
luvsangels1122 posted:
Please help! I have been having problems off and on for years with vaginal dryness, pain, burning, itching, etc. I am having so much pain, burning and itching right now that I can hardly stand it! I have been on Premarin for years, recently 2 months ago my doctor took me off of the pills and put me on cream, I don't think I'm getting enough hormones. I had a hysterectomy in 1988 at 27 years old, is there anything that I can do to help this pain go away quickly???
Reply
 
avatar
Anon_6061 responded:
It's not unusual that the Premarin didn't keep your vaginal tissues healthy. Oftentimes, systemic HRT just isn't enough for that area and different HRT's seem to do better than others in that regard. For me, the Vivelle Dot patch gave me more than enough vaginal lubrication but it didn't give me enough estrogen systemically even though my blood level was considered good.

Is the cream you're using a vaginal cream? Or a systemic cream? If it's vaginal cream and being used as recommended for vaginal atrophy, then you should notice some improvement fairly quickly. If it's systemic, you may also need to use a vaginal estrogen or try a different systemic estrogen.